Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Blockage of heart vein, had heart attack, high BP, taking Isomin. Can I take a small walk?

hye my father had heart attack 28 days ago,the doctor says that there is 30% blockage in heart vein which was open by injections that moment of the doctor gave medicine for one father s b.p. is also high one of the medicine isomin-20 cause problem to my father in the form of strong head ache.kindly suggest me that my father can take small walk or complete rest & about medicines effect & what type of food i give him in breakfasst lunch n dinnner.he has also suffocatoin problem & cough
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and thanks for the query
Yes your father can take full walk but don't try to compete with others, do as much walk as his body allows. As the medication started for the blockage in the artery it will not not harm you untill you get proper medicine and follow diet chart and life style changes.
Headache is due to the medication you are taking it will resolve in few days. till than take Paracetamol for pain. if pain does't subside in 10-15 days consult your doctor and review medicine.
Certain precautions and diet that you have to follow is:
1. Daily exercise for about one hour.
2. Maintain your weight according to your height
3. Check your Lipid profile once in six month
4. Avoid fatty, oily and junk food
5. use baked food
6. Control your sugar if your are diabetic
7. Stop smoking and alcohol
The effects are to control BP, get the blood thin so that it cant increase the blockage.You have said the BP is high so consult your doctor again and review your medications.
Best wishes
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor